# SDR SWAA2014060528727

- Difficulty date: May 29, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 7,422 hours, 2,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING LOWER EMER EXIT SIGN LIGHT LENS MISSING.  INSTALLED LENS IAW AMM.
